Ibañez Gonzalez, Jacinto Javier; Hernandez Garcia, Vicente

Solving differential matrix Riccati equations by a piecewise-linearized method based on diagonal Padé approximants

COMPUTER PHYSICS COMMUNICATIONS

no se ha incluído un abstract

  • ISSN: 0010-4655
  • Año: 2011
  • Volumen: 182
  • Número:
  • Páginas: 669-678
 

Cita:

Ibañez Gonzalez, Jacinto Javier; Hernandez Garcia, Vicente. Solving differential matrix Riccati equations by a piecewise-linearized method based on diagonal Padé approximants. COMPUTER PHYSICS COMMUNICATIONS 2011;182():669-678.

Quitar filtro: | línea: CNU | 1 | 2 | > | >>
(*) busca en el contenido de los elementos más significativos (titulo, descripción, etc.)